# SDR USAA2012102500006

- Difficulty date: October 16, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK INDICATIONS WERE FOUND IN THE EMERGENCY EXIT HATCH DOOR 844 SEGMENTS ANGLE BETWEEN FR40 TO FR41 BETWEEN BEAM 1 & BEAM 3.  REPLACED SEGMENT ANGLE AT EMERGENCY EXIT HATCH DOOR 844 IAW EO 5210Y228.
